Dymadon Paracetamol For Kids 2-12 Years Strawberry Flavour 200ml

SKU:
10001950
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 218.64ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Our Price $16.00
Availability: In stock
Available payment methods

Dymadon is a children's liquid paracetamol suspension for the temporary relief of pain and fever in babies and kids.

  • Gentle, temporary relief from the pain and fever associated with headache, earache, immunisation, toothache and the symptoms of cold and flu.
  • Dymadon paracetamol comes in a great tasting orange or strawberry flavour.
  • Dymadon Strawberry flavour is colour and sugar free.

Each 5 ml of oral liquid suspension contains paracetamol 250mg

  • Refer to pack for dosing instructions
  • Store below 25°C

Do not use in children under 1 month. Children: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Do not use if cap seal is broken or missing. Tighten cap after use to engage child resistant closure. While using this product: If an overdose is taken or suspected, ring the poisons information centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage. Contains benzoates, hydroxybenzoates, saccharin and sorbitol (17.5g in 50ml). Products containing sorbitol may have a laxative effect or cause diarrhoea.

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 7.94ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;